| Model Number |
M00545260 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that rx locking / biopsy cap was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure on (b)(6) 2024.During the middle of the procedure, the sponge in the locking device came out and got stuck in the scope.There were no patient complications reported as a result after this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of the sponge detached.
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of the sponge detached.Block h11: correction to block b5 (describe event or problem).
Event or Problem Description
It was reported to boston scientific corporation that rx locking / biopsy cap was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure on (b)(6) 2024.During the middle of the procedure, the sponge in the biopsy cap came out and got stuck in the scope.There were no patient complications reported as a result after this event.